# SDR AALA20110831DFW01

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,672 hours, 16,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED NOSE LANDING GEAR GREEN LIGHT ON APPROACH WENT TO RED WITH AURAL WARNING.  ACCOMPLISHED GO AROUND AND TOWER CONFIRMED GEAR WAS DOWN.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR UP/DOWN SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
